MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of asdns0020 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that a small hole in the tubing under the needle was observed when flushing port.No other information was provided.
 
Additional Manufacturer Narrative
6/26/2019 - the following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was confirmed and the cause appeared to be supplier-related.The product returned for evaluation was one 20ga x 0.75¿ powerloc safety infusion set.Usage residues were observed throughout the sample and the safety mechanism was engaged.A small split was observed at the joint between the extension tubing and the needle housing.Curved shape memory was observed in the vicinity of the split.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion; however, a leak was observed emanating from the site of the aforementioned split.Microscopic inspection of the split revealed dully granular fracture edges.Material abrasion and buckling were observed in the vicinity of the split.The split characteristics and curved shape memory were consistent with damage caused by device manipulation; however, the observed flaw in the tubing appeared to have contributed to device susceptibility to damage.The device is a supplied component and the supplier has been notified of this event.
 
Event or Problem Description

Brand Name
POWERLOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8629882
Report Number3006260740-2019-01440
Device Sequence Number13922271
Product Code FPA
UDI-Device Identifier00801741047749
UDI-Public(01)00801741047749
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0652010
Device Lot NumberASDNS0020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Event Location Hospital
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1